Discussions that mention prevacid

High & Low Blood Pressure board


Mom-
Having not heard from you for a while, I was hoping (and thinking) things were A-OK with you finally!

Last we heard from you you were on a "cocktail" of Sectral, HCTZ, altocor and Prevacid. Your systolic #s were very good but your diastolic was hovering around the 90 mark, right? And you still were experiencing a heart rate of 100-120.

You have been up and down and around on this drug merry-go-round for months now.
Verelan (verapamil) is a slow calcium channel blocker. If it's extended release, you should be taking this a night.


Did your doctor wean you off the Sectral, or just have you switch overnight to the Verelan? It worries me somewhat if he made a sudden switch. Beta blockers, especially if you've been on them for some time, shouldn't be stopped cold turkey.

With your tachycardia, you always sounded like a good candidate for beta-blockade and there are a LOT out there to try, apart from Sectral. If the CCB effort doesn't work, it might be worth discussing Sectral again (with a dosage adjustment) or another beta.

You've been complaining of this chest tightness for months.
And now that you say your heartbeat is also irregular, I suggest a thorough evaluation by a cardiologist. Go further than a simple ECG and stress test.

Have you ever had an echocardiogram?

zuzu xxx